# SDR MASA200601887

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,881 hours, 4,222 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0770
- Condition: Failed
- Location: Spoilers
- Part time: 5,880 hours, 4,222 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6557 OAK - AIRCRAFT INDICATED AN O/B SPOILERON AND O/B SPOILER CAUTION MESSAGE.  MAINTENANCE REMOVED AND REPLACED LT FLIGHT SPOILER PCU.
